ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2011.1.11348

Description of weakly additive order-preserving functionals on the plane

Kudaybergenov K. K. , Begjanova K. U.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 1.
Abstract:
Description of weakly additive order-preserving functional on the plane  is given.
Keywords: weakly additive, order-preserving functionals, affine homeomorphism, extremal point.
Language: Russian Download the full text  
For citation: Kudaybergenov K. K., Begjanova K. U. Description of weakly additive order-preserving functionals on the plane. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2011, vol. 13, no. 1, pp. 31-37. DOI 10.23671/VNC.2011.1.11348


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт